Side Effects Of Long-term Use Of The Drug Methylprednisolone And Omeprazole?

Illustration of Side Effects Of Long-term Use Of The Drug Methylprednisolone And Omeprazole?
Illustration: Side Effects Of Long-term Use Of The Drug Methylprednisolone And Omeprazole? drugs.com

Name faiz, I am 27 years old. I want to ask ,,,,, Is the drug METHYLPREDNISOLE u0026amp; OMEPRAZOLE can make you fat ??? Or is it just a side effect of the drug itself … ???

1 Answer:

Good evening, thanks for the question


Methylprednisolone is a type of steroid drug whose use must be monitored directly by a doctor for clear medical indications. Steroids have an action as the hormone cortisol which is actually naturally produced by the body. The cortisol hormone acts as a stress hormone, regulating blood pressure, heart rate, and so on.


However, if consumed in the long run and without clear indications, it can lead to various side effects with symptoms including
face swells and looks round (moon face), deposition of fat in several areas of the body such as the stomach and nape, reddish purple streaks (striae) on the skin of the abdomen, thighs, breasts and arms, bone loss, and so forth. Even if this drug is needed for a long period of time, generally the doctor will gradually reduce the dose according to the patient's clinical improvement response.


Therefore you should consult your doctor again if you experience some of the symptoms above as a suspicion of side effects from steroid drugs. Use the medicine in accordance with the doctor's recommendations and do regular control if the disease is still under medication and supervision by the doctor.


That's all, hope you can help.
Wassalam.

: by

Related Question

The Cause Of The Lower Abdomen Hurts As If Menstruation?

The Cause Of The Lower Abdomen Hurts As If Menstruation?

(1 year ago)

Hello, good evening, allow me to ask.... Read more

Overcoming Itching Throughout The Body Accompanied By A Burning Sensation?

Overcoming Itching Throughout The Body Accompanied By A Burning Sensation?

(1 year ago)

Hello, my mother is 50 years old, she often complains of itching on her body and feels hot, when I look like mushrooms, what are those mushrooms and how to treat them? Thank you... Read more

Headaches And Body Heat Going Down?

Headaches And Body Heat Going Down?

(12 months ago)

Hello,... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *